# SDR CA080208001

- Difficulty date: February 6, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 13,883 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066317
- Condition: Departed
- Location: Lt Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMBOUT AT APPROX 3PSI DIFFERENTIAL, THE LT COCKPIT SIDE WINDOW BLEW OUT OF AIRCRAFT.  IT IS DIFFICULT TO DETERMINE THE CAUSE AS THERE IS VERY LITTLE REMAINING OF THE ORIGINAL WINDOW. (TC NR 20080208001)
